# SDR IPXA2015030886775

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 26,241 hours, 4,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP T/E WEDGE LOWER SKIN PUNCTURE LOCATED 101" FROM INBD EDGE AND 3.25" FROM AFT EDGE, REPAIRED IAW EO B747-5750-56864-A.
